On the limiting probability distribution on a compact topological group
Urbanik, K.
Fundamenta Mathematicae, Tome 44 (1957), p. 253-261 / Harvested from The Polish Digital Mathematics Library
Publié le : 1957-01-01
EUDML-ID : urn:eudml:doc:213440
@article{bwmeta1.element.bwnjournal-article-fmv44i3p253bwm,
     author = {K. Urbanik},
     title = {On the limiting probability distribution on a compact topological group},
     journal = {Fundamenta Mathematicae},
     volume = {44},
     year = {1957},
     pages = {253-261},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv44i3p253bwm}
}
Urbanik, K. On the limiting probability distribution on a compact topological group. Fundamenta Mathematicae, Tome 44 (1957) pp. 253-261. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv44i3p253bwm/